PANADOL SOLUBLE PILLS 500MG
PANADOL SOLUBLE PILLS 500MG - 12 tabs
Security policy (edit with Customer reassurance module)
Delivery policy (edit with Customer reassurance module)
Return policy (edit with Customer reassurance module)
Active ingredient and dosage form
1 pill contains Paracetamol 500 mg;
Excipients: sorbitol, sodium saccharinate, sodium bicarbonate, povidone, sodium lauryl sulfate, dimethicone, citric acid, sodium carbonate.
in the package 12 pcs.
Mechanism of action
Panadol is an antipyretic analgesic. It has an analgesic and antipyretic effect. Blocks COX-1 and COX-2 mainly in the central nervous system, affecting the centers of pain and thermoregulation.
Anti-inflammatory effect is practically absent. Does not cause irritation of the mucous membrane of the stomach and intestines. It does not affect the water-salt metabolism, since it does not affect the synthesis of prostaglandins in peripheral tissues.
Indications and usage
Pains of mild to moderate intensity (headache, migraine, arthralgia, myalgia, toothache, muscle pain, painful menstruation). Feverish syndrome with colds.
The drug is designed to reduce pain at the time of use and does not affect the progression of the disease.
Hypersensitivity to the drug; children's age up to 6 years.
WITH caution the drug should be used for kidney and liver failure, benign hyperbilirubinemia (including Gilbert syndrome), viral hepatitis, glucose-6-phosphate dehydrogenase deficiency, alcoholic liver damage, alcoholism, old age, during pregnancy and lactation.
Dosage and administration
Panadol is taken orally, for adults - 1-2 tab. up to 4 times a day with an interval between doses of at least 4 hours (maximum daily dose - 8 tab.), children from 6 to 12 years - on 1 / 2–1 tab. up to 4 times a day with an interval between doses of at least 4 hours (maximum daily dose - 4 tab.).
Soluble pills before taking dissolve in 1/2 cup of water.
The drug is not recommended to be used for more than 5 days as an anesthetic and more than 3 days of an antipyretic without prescription and observation by a doctor. Increasing the daily dose of the drug or the duration of treatment is possible only under medical supervision.
Allergic reactions: sometimes - a rash on the skin, itching, angioedema.
Hemic and lymphatic: rarely - anemia, thrombocytopenia, methemoglobinemia.
Urogenital: with prolonged use in high doses - renal colic, nonspecific bacteriuria, interstitial nephritis, papillary necrosis.
Store in a cool and dark place, protected from light and moisture, at a temperature not higher than 25 ° C.